Vol. 1, No. 2, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Singular homology of arithmetic schemes

Alexander Schmidt

Vol. 1 (2007), No. 2, 183–222
Abstract

We construct a singular homology theory on the category of schemes of finite type over a Dedekind domain and verify several basic properties. For arithmetic schemes we construct a reciprocity isomorphism between the integral singular homology in degree zero and the abelianized modified tame fundamental group.

Keywords
algebraic cycles, class field theory, arithmetic schemes
Mathematical Subject Classification 2000
Primary: 19E15
Secondary: 11R37
Milestones
Received: 27 February 2007
Revised: 21 June 2007
Accepted: 27 July 2007
Published: 1 May 2007
Authors
Alexander Schmidt
Universität Regensburg
NWF I-Mathematik
D-93040 Regensburg
Germany
http://www.mathematik.uni-regensburg.de/Schmidt